# SDR DALA2024071107038

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 100,060 hours, 46,190 cycles
- Engine: Cfmint CFM565B32P
- System (JASC): 8300 · Accessory Gearboxes
- Part: Scavenge Pump
- Part number: 7B2492
- Part serial: FAEV2624
- Condition: Faulted
- Location: Gearbox
- Part time: 18,342 hours, 8,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 667-ATB/IFSD/DE- PERFORMED AIR TURN BACK WITH DECLARED EMERGENCY DUE TO LEFT ENGINE OIL TEMP IN THE AMBER BAND FOR 20 MINUTES. FLIGHT CREW PERFORMED IFSD PER QRH. CORRECTIVE ACTION: INSPECTED MCD'S, ALL CLEAN. DRAINED 4 QUARTS FROM MAIN GEARBOX. REPLACED GEARBOX SCAVENGE PUMP AND LSOP. PERFORMED HIGH POWER RUN WITH NO ISSUES.
